Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bumps on inner left ankle, swelling, bruising, numbness in toes, thighs. Cause of worry?

i had a bump on my inner left ankle that has now turned to three bumps ... they hurt they sweel and it seems more may be coming up... my ankle looks bruised seems to be permenant i do have vericose veins and things... dont know if this has anything to do with it?? also sometimes i feel like my toes are numb and my right upper thigh at times.. i am only 29 and on my feet a lot so its frustrating and a little scary at the same time
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi ! Apply anti inflammatory cream on bumps. Take pain killer. Vericose vein also cause by too much standing. If your further strain your leg it will increase. Give rest if you can , don't hang your leg when you sit. Please do consult with doctor for different treatment. Take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor